The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. M. Abramowitz and I. Stegun, Handbook of Mathematical Functions, with Formulas, Graphs, and Mathematical Tables,
    Dover, New York 1973. Math Review link
  2. A. Fanjiang and G. Papanicolau, Diffusion in Turbulence Prob. Theory Relat. Fields Vol.105, 279--334 (1996). Math Review link
  3. D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd edition, Springer, New York 1983. Math Review link
  4. R. Kunnemann, The diffusion limit for reversible jump processes on Z with ergodic random bond conductivities,
    Commun. Math. Phys. Vol.90, 27--68(1983). Math Review link
  5. A. Naddaf and T. Spencer, On homogenization and scaling limit of some gradient perturbations of a massless free field.
    Comm. Math. Phys. , Vol.183, 55--84(1997). Math Review link
  6. A. Naddaf and T. Spencer, Estimates on the variance of some homogenization problems, preprint (1998).
  7. G. Papanicolau and S. R. S. Varadhan, Boundary value problems with rapidly oscillating random coefficients, Volume 2 of Coll. Math. Soc. Janos Bolya , Vol.27. Random fields, Amsterdam, North Holland Publ. Co. 1981, pp. 835--873. Math Review link
  8. A. V. Pozhidaev and V. V. Yurinskii, On the Error of Averaging Symmetric Elliptic Systems, Math. USSR Izvestiya Vol.35, 183--201(1990). Math Review link
  9. M. Reed and B. Simon, Methods of Mathematical Physics I -Functional Analysis , Academic Press, 1972. Math Review link
  10. E. M. Stein, Singular integrals and differentiability properties of functions , Princeton University Press, 1970. Math Review link
  11. V. V. Yurinskii, Averaging of Symmetric Diffusion in Random Medium, Siberian Math. J. , Vol.27, 603--613(1986). Math Review link

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.